# SDR A6WA201040260

- Difficulty date: March 31, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 26,943 hours, 23,449 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Link
- Condition: Displaced
- Location: Fs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT/RT FS 513 WING LINKS ROTATED AND TOUCHING AIRFRAME REPAIR DEFERED 5000 HRS WITH 1000 HR REINSPECTS IAW REO 601R-53-41-1191, DUE TO NO TOOLING AVAILABLE.
